logo

Review Timeline | CrossMark Policy | ClinMed Features
   

Need a supporting hand in manuscript formatting? Write to our team.
Assistance in presubmission | editorialoffice@clinmedjournals.org

     

Case Report  |   Volume 4, Issue 1

A Dangerous Triad: Sertraline, Mirtazapine and Methadone

Juan F Martin-Lazaro, Justin Hayde-West, Stelios Chatzimichael and Simon Kirwin
Abstract

Serotonin syndrome is a potentially life-threatening complication of using serotonergic agents. Mirtazapine is a relatively safe antidepressant and has a comparatively low incidence of side effects but can induce serotonin syndrome in combination with other serotonergic agents such as methadone and sertraline. We describe a 41-year-old man with a history of heroin misuse and depression.

  PDF   |    Full Text | DOI: 10.23937/2378-3656/1410154

Case Report  |   Volume 4, Issue 1

Misdiagnosis of Neurobehavoral Disorders Associated with Fetal Alcohol Exposure in Adults

Carl C Bell and Rochelle Gaudet
Abstract

his case report addresses the misdiagnosis of Neurobehavioral Disorder Associated with Prenatal Alcohol Exposure (ND-PAE) in adults. The American Psychiatric Association's (APA's) Diagnostic and Statistical Manual - Fifth Edition (DSM-5) has proposed Fetal Alcohol Spectrum Disorders (FASD) be designated as ND-PAE. ND-PAE is prevalent in some contexts and populations, and is the cause of significant morbidity and mortality.

  PDF   |    Full Text | DOI: 10.23937/2378-3656/1410153

Case Report  |   Volume 4, Issue 1

Cement Powder Ingestion: Case Report and Review of the Literature

Kim Lewis, Christopher Sheasgreen and Waleed Alhazzani
Abstract

Alkaline material ingestions can cause a wide variety of injuries, ranging from mild to fatal. Cement is an alkaline agent and can lead to abrasions, allergic dermatitis, and chemical burns. There are very few case reports of cement ingestion in the literature. The gold standard for assessing the extent of injury after cement ingestionis via an esophagogastroduodenoscopy (EGD) within 12-24h.

  PDF   |    Full Text | DOI: 10.23937/2378-3656/1410152

Case Report  |   Volume 4, Issue 1

Significance of Antiphospholipid Antibodies in Essential Cryoglobulinemia: A Case Report and Review of Literature

Rama Atluri and Mian Muhammad Rizwan
Abstract

Cryoglobulinemia is a rare immune-complex-mediated small vessel vasculitis that has a smoldering clinical course and can potentially involve multiple organ systems. The discovery of its relationship with hepatitis C infection shows the striking association between a viral infection, an autoimmune disease and lymphoproliferative disorders.

  PDF   |    Full Text | DOI: 10.23937/2378-3656/1410151